# SDR DALA1100745502

- Difficulty date: December 28, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,733 hours, 33,503 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1660 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT S-29L HAS EXFOLIATION CORROSION AT STA 1660.  REMOVED FLOOR PANEL AFT CARGO PIT AT STA 1510 TO 1640 IAW SRM 51-40-02, PG 10.  REMOVED SUPPORT MOUNTING ASSY AND 2 EA CLIPS AND SPLICE ANGLE IAW SRM 51-40-02.  FABRICATED AND     INSTALLED REPLACEMENT STIFFENER AND MOUNTING SUPPORT ASSY IAW SRM 51-40-02, 
PG 2.
